# SDR CALA2014062491336

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 61,278 hours, 16,806 cycles
- Engine: Pwa PW2037
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POSITION LIGHT 2 IS OUT, 1=R WHITE, 2=R GREEN, 3=R WHITE & GREEN, 4=L WHITE, 5=L RED, 6=L WHITE & RED.  OTBD GREEN NAV LT INOPERATIVE.  ONE GREEN BLUB INOPERATIVE.
